|Rash caused by Atripla?
Jun 20, 2012
Dear Doctor, I started my HIV treatment four weeks ago (with a CD4 of 157). During this time I have been taking Atripla without any serious side effects. However, yesterday I woke up with a rash on my chest and arms (mild/moderate). My question is: How likely is it that this rash is due to Atripla, being it started after 4 weeks of treatment? Should I think to switch the medication?
Thank you very much for your support
| Response from Dr. Henry
That is somewhat late for an Atripla rash but that is still possible. Many skin conditions related to HIV can flare up in the first months of treatment as well as other non-HIV or treatment skin problems so a clinical evaluation is recommended. If the rash is due to Atripla most often can be managed and not require a switch off the Atripla (switching is done if very severe). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Swollen Lymph Nodes Mean I Have Hiv?
- Blowjob From A Prostitute Scared To Get Tested
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.